# SDR FDEA200901260326

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK SEAT TRACK AT STA 1480 TO STA 1500 X = 47.50 FOUND WITH SURFACE CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1471 TO STATION 1531, X = 47.50 AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
